# SDR DHL2002753005

- Difficulty date: August 6, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Part number: H1010153
- Part serial: NSN
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

1)  ON FINAL GREEN GEAR LITES EXTINGUISHED, RED GEAR LITE ILLUMINATED .   ACCOMPLISHED ABNORMAL PROCEDURES . VIEWING PORT INDICATED N.G. DOWN & LOCKED. ON 2ND APPROACH , RED N.G. LITE EXTINGUISHED & GREEN N.G. LITE ILLUMINATED. ON GROUND WHEN TOW BAR WAS ATTACHED, RED NOSE GEAR LITE  ILLUMINATED , GREEN LITE EXTINGUISHED . GEAR HORN SOUNDED. GEAR PINS REMOVED FROM POUCH & INSTALLED.	2)  R&R NOSE GEAR DOWNLOCK SENSOR WITH SERVICEABLE SENSOR. OPS CHECK GOOD IAW MM 32-61-71, GEAR PINS REMOVED AND STOWED IAW BMM CH 32-00-11.
